# SDR DL757991337

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 24,574 hours
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUTDOWN DUE TO COMPRESSOR STALL. FOUND 10 STAGE COMPRESSOR DAMAGED.  REPLACED ENGINE.
